On the solvability of some boundary value problems for operator-differential problems in a finite interval

Resumen

In this paper, conditions are obtained for the coefficients of one class of operator-differential equations of the fourth order, which ensure the solvability of some boundary value problems correctly posed for these equations. Moreover, a connection is indicated between the solvability of boundary value problems and the exact value of the norm of operators of intermediate derivatives in some subspaces.

Keywords:

Equations, solvability of boundary, mechanics, mathematical-physic.

 

RESUMEN

En este trabajo, se obtienen condiciones para los coeficientes de una clase de ecuaciones operador-diferenciales del cuarto orden, que aseguran la solvencia de algunos problemas de valor límite correctamente planteados para estas ecuaciones. Además, se indica una conexión entre la solvabilidad de los problemas de valor límite y el valor exacto de la norma de operadores de derivados intermedios en algunos subespacios.

Palabras clave:

Ecuaciones, solvencia de límites, mecánica, física-matemática.

Publicado
2021-11-11
Cómo citar
Huseyn Ahmadov, H., & Zulfiqar Humbataliev, R. (2021). On the solvability of some boundary value problems for operator-differential problems in a finite interval. Universidad Y Sociedad, 13(6), 265-274. Recuperado a partir de https://rus.ucf.edu.cu/index.php/rus/article/view/2391

##plugins.generic.recommendByAuthor.heading##